# SDR VNAA2024071511103

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N614NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15483
- Aircraft time: 9,181 hours, 7,919 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVER TEMP WARNING MSG AFTER TAKE OFF / FOUND LH OB BRAKE TEMP SENSOR UNSERVICEABLE. REMOVED AND REPLACED LH OB BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. OPS TEST GOOD. THIS CLEARS MEL.
